# SDR DALA2025100707296

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N432DX
- Make and model: Airbus A330-941
- Aircraft serial: 2076
- Aircraft time: 3,155 hours, 399 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3432 DOOR 1R SHOWS LOW DOOR PRESSURE. CORRECTIVE ACTION: SERVICED 1R DOOR BOTTLE DAMPER PER A330 AMM 52-15. OPS CHECK GOOD. (7191292)
